# SDR DXTA2012020104861

- Difficulty date: January 29, 2012
- Submitted: February 1, 2012
- Operation: Air carrier
- Aircraft: N546QS
- Make and model: Gulstm GVSPG550
- Aircraft serial: 5190
- Aircraft time: 3,733 hours, 1,227 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, DURING GEAR RETRACTION, HAD AN AMBER CAS "RT MAIN GEAR DOOR OPEN" MESSAGE.  DURING EXTENSION, HAD THE SAME MESSAGE PLUS AN AMBER CAS "R MAIN GEAR NOT DOWN".  THESE MESSAGES ARE ONLY THERE FOR LESS THAN 2 SECONDS, THEN INDICATIONS RETURN TO NORMAL.  GEAR SWINGS CARRIED OUT, DEFECT CONFIRMED. CARRIED OUT MLG ADJUSTMENT TEST 1 MAIN GEAR.  RIGGING ADJUSTMENT REF MM 32-10-00, REV 20. CARRIED OUT LANDING GEAR CYCLING.  OPS TEST REF MM REV 20 CEAR NOW "SATS". CAS MESSAGE NO LONGER APPEARS.
